Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Elevated liver enzymes, fatty liver. Prescribed medicines. No improvement. Solution?

hello doctor i am 34 yr old and have 10 year past history of juandice which is wrapidlly happend with me on quarter based in a year and sgot/sgpt/s.billuribbin ia as 150/140/1.95 it always persist in my body my doctor advised me to take udiliv 300 tds and evion 400 bd but their is none result i am looking a good medicin which help me to lo down my lft function and dicrease my s.billuribbin my finding is fatty liver plz tell me what medicin will help me to come out this situatation, note i have facing nausia always
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Welcome to health care magic
Dear patient, persistance of derranged LFT for more than 6 months is called chronic hepatitis and can be due to multiple reasons like chronic hepatitis B virus infection, hepatitis C virus infection, chronic alcoholic hepatitis, autoimmune hapatitis, wilsons disease, heamochromatosis, congenital hyperbilirubinaemic syndromes etc. so instead of searching for the drug or medicine that will rectify your LFT , it is more important to know the cause of derranged LFT, once the diagnosis becomes clear only then treatement options can be better addressed, so my request to you is that you please consult a gastroenterologist who will do a proper work up of your abnormal liver function through various tests like viral markers including HBs Ag, HCV serology, autoimmune hepatitis markers, serum ceruloplasmin level and others and will only then prescribe you the proper treatement. Mean while you should try to avoid alcohol, pain killers and excessive fatty meals
wish you best of luck
Dr Arshad
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor